MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT 9 FR X 4-1/2" (11.5; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT 9 FR X 4-1/2" (11.5; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN037022
Medical Device Problem Codes Material Separation (1562); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The mdr report key is (b)(4).The mdr text key is (b)(4).
 
Event or Problem Description
Complaint found in maude database reports: "patient with a pre-operative diagnosis including severe aortic stenosis, prior liver transplant and femoral-femoral bypass was admitted to the operating room for placement of a central line (arrowg+ard blue mac two-lumen central venous access).Surgeon felt guidewire resistance and had to manipulate the wire to get it out.Upon inspection of the guidewire, doctor suspected a piece broke off inside the patient.Doctor placed a new line and clinical staff continued with the planned procedure.After the procedure was finished, clinical staff looked with ultrasound and x-ray and determined a part of the wire was retained inside the patient.Doctors scrubbed in to search for the part of the wire.The surgery was prolonged about 3 hours.The piece was found, taken out and sent to pathology.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The mdr report key is (b)(4).The mdr text key is (b)(4).284980160.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTI-LUMEN/PSI KIT 9 FR X 4-1/2" (11.5
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14058257
Report Number9680794-2022-00222
Device Sequence Number14607800
Product Code FOZ
UDI-Device Identifier10801902118407
UDI-Public10801902118407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberIPN037022
Device Catalogue NumberASK-21242-IMC
Device Lot Number13F21G0099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown